# SDR MASA2010061300643

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 16,221 hours, 12,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUT MSG AFTER LAND.  REMOVED AND INSPECTED DOOR, RE-INSTALLED, NO FAULTS NOTED.  RE-SEATED DOOR, OPS CHECK GOOD.
